Symmetry and non-lie reduction of the nonlinear Schrödinger equation

Authors

  • V. I. Fushchich
  • V. I. Chopik

Abstract

The nonlinear Schrödinger-type equations invariant with respect to the extended Galilean group are described. We study the conditional symmetry of such equations, realize the reduction procedure, and construct the classes of exact solutions.

Published

25.04.1993

Issue

Section

Research articles

How to Cite

Fushchich, V. I., and V. I. Chopik. “Symmetry and Non-Lie Reduction of the Nonlinear Schrödinger Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 4, Apr. 1993, pp. 539–551, https://umj.imath.kiev.ua/index.php/umj/article/view/5841.